# SDR GTIA2024011937790

- Difficulty date: January 18, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 28,473 hours, 12,652 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS STRANGE SMELL IN FWD CABIN TURNED OFF PACK 2 AND SMELL DIMINISHED.-PERFORMED SMELL AT FWD CABIN IAW TSM 05-50-00-810-831A TYPE 10 THE SOURCE OF TE ODOR WAS SOUR NO DEFECTS NOTED AT THIS TIME A/C OK FOR CONTINUE SERVICE
